# SDR ABXA010078

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,366 hours, 24,178 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT EWR THE COCKPIT ENTRY DOOR LATCH WAS FOUND TO BE INOPERATIVE DURING PREFLIGHT INSPECTION.  MAINTENANCE COMPLIED WITH ABX REA D852-40152 AND RETURNED THE AIRCRAFT TO SERVICE.  AT ILN MAINTENANCE INSPECTED AND REPLACED THE COCKPIT ENTRY DOOR LATCH ASSY.
